MathSciNet Relay Station
MathSciNet bibliographic data
MR1859024 20E42 (20J05)
Ramagge, Jacqui; Wheeler, Wayne W. Cohomology of buildings and finiteness properties of $\tilde A\sb n$-groups. Trans. Amer. Math. Soc. 354 (2002), no. 1, 47–61 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement